Previous |  Up |  Next


Title: On Kurzweil-Henstock equiintegrable sequences (English)
Author: Schwabik, Štefan
Author: Vrkoč, Ivo
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959
Volume: 121
Issue: 2
Year: 1996
Pages: 189-207
Summary lang: English
Category: math
Summary: For the Kurzweil-Henstock integral the equiintegrability of a pointwise convergent sequence of integrable functions implies the integrability of the limit function and the relation \lim_{m \to\infty}\int_a^bf_m(s)\dd s = \int_a^b\lim_{m \to\infty}f_m(s)\dd s. Conditions for the equiintegrability of a sequence of functions pointwise convergent to an integrable function are presented. These conditions are given in terms of convergence of some sequences of integrals. (English)
Keyword: equiintegrable sequence
Keyword: Kurzweil-Henstock integral
MSC: 26A39
idZBL: Zbl 0863.26009
idMR: MR1400612
Date available: 2009-09-24T21:18:23Z
Last updated: 2015-09-04
Stable URL:
Reference: [1] Gordon R. A.: Another look at a convergence theorem foг the Henstock integгal.Real Analysis Exchange 15 (1989-90), 724-728. MR 1059433
Reference: [2] Gordon R. A.: A general convergence theorem for non-absolute integгals.J. London Math. Soc. 44 (1991), 301-309. MR 1136442, 10.1112/jlms/s2-44.2.301
Reference: [3] Gordon R. A.: The Integrals of Lebesgue, Denjoy, Perron and Henstock.Graduate Studies in Math., Vol. 4, American Mathematical Society, 1994. Zbl 0807.26004, MR 1288751
Reference: [4] Henstock R.: Lectures on the Theory of Integration.Series in Real Analysis, Vol. 1, World Scientific, Singapore, 1988. Zbl 0668.28001, MR 0963249
Reference: [5] Kurzweil J.: Nichtabsolut konvergente Integrale.Teubner-Texte zur Mathematik, Band 26, Teubner, Leipzig, 1980. Zbl 0441.28001, MR 0597703
Reference: [6] Kurzweil J., Jarník J.: Equiintegrability and controlled convergence of Perron-type integrable functions.Real Anal. Exchange П (1991-92), 110-139.
Reference: [7] Lee Peng Yee: Lanzhou Lectures on Henstock Integration.Series in Real Analysis, Vol. 2, World Scientific, Singapore, 1989. Zbl 0699.26004, MR 1050957
Reference: [8] McLeod R. M.: The Generalized Riemann Integral.Caгus Mathematical Monographs, No. 20, Mathematical Association of America, 1980. Zbl 0486.26005, MR 0588510
Reference: [9] Schwabik Š.: Generalized Ordinary Differential Equations.Series in Real Analysis, Vol. 5, World Scientific, Singapore, 1992. Zbl 0781.34003, MR 1200241
Reference: [10] Schwabik Š.: Convergence theorems for the Perron integral and Sklyarenko's condition.Comment. Math. Univ. Carolin. 33,2 (1992), 237-244. Zbl 0774.26004, MR 1189654


Files Size Format View
MathBohem_121-1996-2_12.pdf 1.221Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo